# SDR SWIA200311707

- Difficulty date: January 16, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 2,707 hours, 2,131 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Proximity Sensor
- Part number: 864808
- Part serial: D767
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 2,674 hours, 2,065 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

'LEFT REVERSER UNSAFE' MESSAGE AFTER TURNING TR SWITCH OFF.  REMOVED AND REPLACED PSEU IAW CRJ MM 32-61-01.  CHECKS GOOD ON GROUND.  FLIGHT CHECK GOOD.
